# SDR SWAA2014030425741

- Difficulty date: March 2, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 69,909 hours, 65,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT EMERGENCY LIGHT LENS LOOSE.  SECURED LENS IAW MM.
